I am a new member here, so I want to thank you for allowing me to participate. My question relates to the use of Azilect in treating my PD symptoms. I am under the care of Dr. Izor, in Austin, TX. He strongly wishes me to take Azilect. I did take it briefly for a few days. But it gave me fits, with a skin rash and itching. I do want to benefit from Azilect...sooo I have started taking it again.
I had thought of taking it but its a MAO inhibitor so it would interact dangerously with the Flexaril I am on. There are many medications and even common foods a person can't take with MAO inihibitors. I'm sure your doctor warned you about that though but if not ask and become fully familiar with them. The interactions can be lethal. And wear a Medic Alert pendant. But if these foods and medications are avoided otherwise the medication is safe.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.